# SDR ASAA0010165

- Difficulty date: November 4, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK FOUND SMOKE BARRIER AND AFT SEAT PALLET EMERGENCY EXIT LIGHTS INOPERATIVE.REPLACED AFT SEAT PALLET AND SMOKE BARRIER REMOTE ASSEMBLY BATTERY. LIGHTS TESTED NORMAL.
